# SDR A6WA20120920029

- Difficulty date: September 6, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 25,544 hours, 24,255 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MLG DOOR LEADING EDGE HAS CHAFING.  CHAFING ON LEADING EDGE INNER SKIN FOUND TO BE .022 OUT OF LIMITS, ORIGINAL SKIN IS .051.  REPAIR DONE IAW REO 601R-52-82-102.
